MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM
Model Number 756608025
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complications of pulling a pleural drain.Three patients who received a pleural drain 2 of 3.(b)(6) where the pleural drain was pulled in the evening.It was removed according to the pm but could not be removed.The black thin wires were stuck.Left with a drain halfway out.Anesthesiologists or back-up medicine were busy.(b)(4) said we should cut one of two thin black wires.It was still impossible to pull out.In the end we call rtg who can help us.According to their answer, they had to cut open the drain pipes themselves so that the threads became visible and somehow pry/pull so that the threads release.The drain itself is no problem to pull out.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11 a review of the manufacturing and inspection records for this lot cannot be conducted as lot number was not provided.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19189335
Report Number0001625425-2024-01000
Device Sequence Number15358734
Product Code GBO
UDI-Device Identifier00886333217786
UDI-Public00886333217786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown